Greenian Potentials and Concavity.
Mathematische Annalen, Tome 272 (1985), pp. 155-160
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Green operator, Green potentials, Brunn-Minkowski type inequality
@article{MAN_1985__272_164004,
author = {Christer Borell},
title = {Greenian {Potentials} and {Concavity.}},
journal = {Mathematische Annalen},
pages = {155--160},
year = {1985},
volume = {272},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__272_164004/}
}
Christer Borell. Greenian Potentials and Concavity.. Mathematische Annalen, Tome 272 (1985), pp. 155-160. http://geodesic.mathdoc.fr/item/MAN_1985__272_164004/